Repositorio de producción científica de la Universidad de Sevilla

Practical exponential stability in mean square of stochastic partial differential equations

 

Advanced Search
 
Opened Access Practical exponential stability in mean square of stochastic partial differential equations
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Hammami, Mohamed Ali
Mchiri, Lassaad
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Published in: Collectanea Mathematica, 66(2), 261-271
Document type: Article
Abstract: The main aim of this paper is to establish some criteria for the mean square and almost sure practical exponential stability of a nonlinear monotone stochastic partial differential equations.
Size: 162.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/29050

DOI: http://dx.doi.org/10.1007/s13348-014-0124-9

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)